Alexei Venkov

  1. Published

    Congruence properties of induced representations and their applications. / Mayer, D.; Momeni, A.; Venkov, A.

    In: St. Petersburg Mathematical Journal, Vol. 26, No. 4, 2015, p. 593-606.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  2. Published

    Congruence properties of induced representations and their applications. / Mayer, Dieter; Momeni, Arash; Venkov, Alexei.

    In: Algebra i Analiz, Vol. 26, No. 4, 01.09.2014, p. 129-147.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    Mayer's transfer operator approach to the Selberg's zeta function. / Momeni, Arash; Venkov, Alexei.

    In: St. Petersburg Mathematical Journal, Vol. 24, No. 4, 2013, p. 529-553.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. Published

    Congruence properties of induced representations. / Mayer, Dieter; Momeni, Arash; Venkov, Alexei.

    arXiv.org, 2012. p. 1210.5979.

    Research output: Working paperResearch

  5. Published

    Zeta functions and regularized determinants related to the Selberg trace formula. / Momeni, Arash; Venkov, Alexei.

    arXiv.org, 2011. p. 1108.5659.

    Research output: Working paperResearch

  6. Published

    Mayer Transfer Operator Approach to Selberg Zeta Function. / Momeni, Arash; Venkov, Alexei.

    arXiv.org, 2010. p. arXiv:1008.4229v2.

    Research output: Working paperResearch

  7. Published

    Perturbation of embedded eigenvalues of Laplacians. / Balslev, Erik; Venkov, Alexei.

    Traces in number theory, geometry and quantum fields. ed. / Sergio Albeverio; Matilde Marcolli; Sylvie Paycha; Jorge Plazas. Wiesbaden : Vieweg, 2008. p. 23-34.

    Research output: Contribution to book/anthology/report/proceedingBook chapterResearch

  8. Published
  9. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, Erik; Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 17, No. 1, 2006, p. 1-37.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  10. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Venkov, Alexei; Balslev, Erik.

    In: Algebra and Analysis (Russia), Vol. 7, No. 1, 2005, p. 2-48.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 3 4 5 6 7 Next